Share Facebook
Crohn's Disease Forum » Extra Intestinal Manifestations » Nose/Sinuses » Stuffy nose/allergy attack after infusion?


10-12-2010, 12:30 PM   #1
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
Stuffy nose/allergy attack after infusion?

Hey all....yep, I know I've been a bit quiet - a little busy at work and home right now.

I had my infusion yesterday morning, and I don't recall if I have had this happen before, but will be keeping an eye on it from now on....

Does anyone else get a stuffy nose/head allergy 'attack' after their infusion? I always breeze through the infusion itself, no pre meds etc.....last night I noticed that my head felt very stuffy, eyes watery, like an allergy attack.....BUT, I had not been out with the horses or petting the cat.....

I did go outside and do some work in the afternoon - cutting some brush and running hte wood chipper - but I did the same thing over the weekend without feeling this way.....

I'm hopin git was a fluke, now I just need to remember to make note after my next infusion.....
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
12-26-2010, 02:24 PM   #2
Lydia
Senior Member
 
Join Date: Mar 2010
I was just about over a cold right before I got my remicade infusion last week and then it came back right after my infusion.
12-28-2010, 04:25 PM   #3
Faye11
New Member
 
Join Date: Dec 2010
Location: montreal, Quebec
Since i've been taking remicade, I have a stuffy nose permanently. Maybe it's a side effect?
Reply

Crohn's Disease Forum » Extra Intestinal Manifestations » Nose/Sinuses » Stuffy nose/allergy attack after infusion?
Thread Tools


All times are GMT -5. The time now is 11:11 PM.
Copyright 2006-2017 Crohnsforum.com